# SDR ASAA2020041332635

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 16,131 hours, 5,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE FMC WORKS AND THEN FREEZES WITH VTK APPEARING ON THE MFD'S ABOUT EVERY 5 SECONDS. GROUNDED - YES. RESET FMC'S SYSTEM OPS NORMAL REF B737-900 AMM 34-61-00.
